# SDR AALA20071946

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT PLACARD AT AFT RIGHT OVERWING EXIT DOOR DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT AT AFT RIGHT OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
